# SDR SWAA2020060389010

- Difficulty date: May 27, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 46,764 hours, 24,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FORWARD OF LT & RT OWE L1189 & L1188 HAVE BULBS OUT.  RELAMPED EMERGENCY EXIT LIGHTS FORWARD OF LT & RT OWE L1189 AND L1188 AND PERFORMED GOOD TEST OF NEW LAMPS PER AMM 33-51-01-960-801.
